# SDR GAIA04077OP

- Difficulty date: April 27, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- Engine: Pwa JT8D9
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021136
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEAR UNSAFE LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE IN UP POSITION.  RECYCLED GEAR AND NO CHANGE.  MADE OVERWEIGHT LANDING WITH LOW SINK RATE.  LANDING WAS MADE WITHOUT INCIDENT.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT.  UNIT OPS CHECKS GOOD.  RT MLG UNSAFE LIGHT EXTINGUISHED.  PERFORMED OVERWEIGH LANDING INSPECTION.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
